# SDR HALA20240422105

- Difficulty date: April 19, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N220HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8872
- Aircraft time: 9,797 hours, 2,193 cycles
- Engine: Iae PW1133GAJM
- Engine time: 10,747 hours, 2,441 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENGINE 2 FIRE LOOP A FAULT. CHECK ENGINE WIRE FROM FDU2 "A" PLUG J AND K SHORTING TO GROUND. REMOVED WIRES 2612-277 AND 2612-276 FROM TERMINAL BLOCK 450VT2. SHORT TO GROUND STILL PRESENT. RECONNECTED WIRE 2612-277 AND 2612-276 TO TERMINAL BLOCK 450VT2 PER ESPM 20-44-51. DISCONNECTED 31WD2 AND 32WD2. SHORT TO GROUND IS BETWEEN 31WD2 AND 32WD2 TO PYLON LOOP A DETECTOR. PYLON LOOP A DETECTOR PER AWM 26-12-06. DISCONNECTED 31WD2 & 32WD2 FROM (3WD2) PYLON DETECTOR. CONTINUITY & INSULATION CHECK OF 3WD2 GOOD. FOUND 31WD2 & 32WD2 INTERMITTENT SHORTING TO GROUND REMOVED & REPLACED HARNESS 31WD2 & 32WD2 PER AMM 26-12-63. ENG 2 FIRELOOP A OPS CHECK OK PER AMM 26-12-00
